Robust stability of discrete time systems with jumps

E. K. Boukas*, H. Yang

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review


This paper deals with the robustness of the class of discrete time linear systems with Markovian jumping parameters and unknown but bounded uncertainties. Under the assumption that the Markovian jump process (disturbance) is irreducible and the complete access to the system's state and its mode, we establish the necessary and sufficient conditions of stochastic stability for the autonomous nominal model. We also establish the sufficient condition for the robust stability result for this class of uncertain systems under matching conditions and the robust stability result under bounded uncertainties.

Original languageEnglish
Pages (from-to)821-824
Number of pages4
JournalCanadian Conference on Electrical and Computer Engineering
Publication statusPublished - 1994
Externally publishedYes
EventProceedings of the 1994 Canadian Conference on Electrical and Computer Engineering. Part 2 (of 2) - Halifax, Can
Duration: 25 Sept 199428 Sept 1994


Dive into the research topics of 'Robust stability of discrete time systems with jumps'. Together they form a unique fingerprint.

Cite this